# SDR ASAA2023031442368

- Difficulty date: March 14, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 6,380 hours, 1,834 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

AT FL 340 "RIGHT SIDE" WINDOW OVERHEAT ILLUMINATED. GROUNDED - YES.  PER ASA QRH TURNED OFF FOR 5 MIN, THEN BACK ON, OVERHEAT LIGHT DID NOT ILLUMINATE FOR THE REST OF FLIGHT.
